CSpace
关于五个点的Steiner比猜想的一个简单的证明
越民义1; 梁枢里2
1996
Source Publication运筹学杂志
ISSN1001-6120
Volume015Issue:002Pages:57
AbstractSteiner比猜想对任何正整数n成立与否仍待解决,只有n≤5的证明成立,n=5时有的证明过于繁琐或残缺。本文仍用伸与缩的方法,对n=5时给出一个真正简单的证明。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43585
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中南大学
Recommended Citation
GB/T 7714
越民义,梁枢里. 关于五个点的Steiner比猜想的一个简单的证明[J]. 运筹学杂志,1996,015(002):57.
APA 越民义,&梁枢里.(1996).关于五个点的Steiner比猜想的一个简单的证明.运筹学杂志,015(002),57.
MLA 越民义,et al."关于五个点的Steiner比猜想的一个简单的证明".运筹学杂志 015.002(1996):57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[越民义]'s Articles
[梁枢里]'s Articles
Baidu academic
Similar articles in Baidu academic
[越民义]'s Articles
[梁枢里]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[越民义]'s Articles
[梁枢里]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.